It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Whew, that's good. My nephew took Adderall and it caused mood swings ( sort of like bi-polar), aggression, crying for no reason and some sleep problems.....of course, it "worked" for his schooling but he was turning into another kid. Then they tried Strattera; seemed to be so much better than the stimulant at first, but then he had some extreme fatigue that wouldn't let up....the doc's answer was to increase the dosage and that's when his dad said enough! So now he's off all meds. Luckily, he wasn't on them very long so he got away with no withdrawals/rebounds and is doing well in school now with accomodations for ADD but no drugs.

So I guess what I am saying is these drugs can cause problems and are not always guareenteed to work well and safely for everyone...plus sometimes other means will get the results. My nephew just won a school award for effort..





All times are GMT -7. The time now is 01:21 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!